# SDR MWEA020539

- Difficulty date: September 5, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 71,584 hours, 61,636 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 7920135575
- Condition: Leaking
- Location: Right Wheel
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOST ALL HYDRAULIC QUANTITY ON RIGHT SIDE.  --  REMOVED LINES REPLACED WITH TEMPORARY FLEX LINE AND PLACED ON MAINTENACE CARRY OVER FOR REPLACEMENT OF TEMPORARY  FLEX LINE.
